# SDR TSAA200053004

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800518
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK FOUND AT BS 787, STRINGER 18L, 1.75INCH LONG.  REPAIRED PER SRM 53-30-3.  AIRCRAFT RETURNED TO SERVICE.   (M)
